# SDR ASOA96023

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120015
- System (JASC): 6120 · Propeller Controlling System
- Part: Rccb
- Part number: SM600BA60N1
- Condition: Failed
- Location: Rt Relay Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

IN CRUISE FLIGHT OAJ-ATL, CREW ENCOUNTERED AN ELECTRICAL SMELL COMING FROM THE CIRCUIT RELAY CONSOLE ON THE FIRST OFFICERS SIDE.  CREW COMPLIED WITH THE POH PROVISIONS AND DIVERTED INTO FLO.  ATL MECHANIC ISOLATED THE PROBLEM TO THE RIGHT PROP HEAT RCCB AND DEACTIVATED SAME.  THE AIRCRAFT WAS THEN FERRIED TO ATL.  REMOVED AND REPLACED THE RIGHT PROP HEAT RCCB.  THE AIRCRAFT OPERATIONAL CHECKS WERE GOOD AND IT WAS RELEASED FOR SERVICE.  (M)
